Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2016, Article ID 7658364, 12 pages
http://dx.doi.org/10.1155/2016/7658364
Research Article

On the Computation of Degenerate Hopf Bifurcations for -Dimensional Multiparameter Vector Fields

Department of Electrical & Computer Engineering, University of Patras, 26504 Patras, Greece

Received 18 December 2015; Revised 18 May 2016; Accepted 25 May 2016

Academic Editor: Harvinder S. Sidhu

Copyright © 2016 Michail P. Markakis and Panagiotis S. Douris. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Avila-Vales, N. Chan-Chi, G. E. Garcia-Almeida, and C. Vargas-De-León, “Stability and Hopf bifurcation in a delayed viral infection model with mitosis transmission,” Applied Mathematics and Computation, vol. 259, pp. 293–312, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. W. Wang and S. Ruan, “Bifurcation in an epidemic model with constant removal rate of the infectives,” Journal of Mathematical Analysis and Applications, vol. 291, no. 2, pp. 775–793, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. Z. Feng, Z. Qiu, R. Liu, and D. L. DeAngelis, “Dynamics of a plant-herbivore-predator system with plant-toxicity,” Mathematical Biosciences, vol. 229, no. 2, pp. 190–204, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. Y. Pei, X. Ji, and C. Li, “Pest regulation by means of continuous and impulsive nonlinear controls,” Mathematical and Computer Modelling, vol. 51, no. 5-6, pp. 810–822, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. M. Wang, H. Xu, and Z. Sheng, “A novel three-dimensional energy resources chaotic system with government regulation and empirical research,” Journal of Information and Computational Science, vol. 10, no. 15, pp. 4879–4892, 2013. View at Publisher · View at Google Scholar · View at Scopus
  6. M. Sun, L. Tian, and J. Yin, “Hopf bifurcation analysis of the energy resource chaotic system,” International Journal of Nonlinear Science, vol. 1, no. 1, pp. 49–53, 2006. View at Google Scholar · View at MathSciNet
  7. X. Liu, W. Cai, J. Lu, and Y. Wang, “Stability and Hopf bifurcation for a business cycle model with expectation and delay,” Communications in Nonlinear Science and Numerical Simulation, vol. 25, no. 1–3, pp. 149–161, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. T. Asada, V. Kalantonis, M. Markakis, and P. Markellos, “Analytical expressions of periodic disequilibrium fluctuations generated by Hopf bifurcations in economic dynamics,” Applied Mathematics and Computation, vol. 218, no. 13, pp. 7066–7077, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. E. N. Lorenz, “Deterministic nonperiodic flow,” Journal of the Atmospheric Sciences, vol. 20, pp. 130–141, 1963. View at Google Scholar
  10. L. F. Mello and S. F. Coelho, “Degenerate Hopf bifurcations in the Lü system,” Physics Letters. A, vol. 373, no. 12-13, pp. 1116–1120, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Y. Yu and S. Zhang, “Hopf bifurcation analysis of the Lü system,” Chaos, Solitons and Fractals, vol. 21, no. 5, pp. 1215–1220, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. J. Lü, T. Zhou, G. Chen, and S. Zhang, “Local bifurcations of the Chen system,” International Journal of Bifurcation and Chaos, vol. 12, no. 10, pp. 2257–2270, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. K. Huang and Q. Yang, “Stability and Hopf bifurcation analysis of a new system,” Chaos, Solitons and Fractals, vol. 39, no. 2, pp. 567–578, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. Y. A. Kuznetsov, Elements of Applied Bifurcation Theory, Springer, New York, NY, USA, 3rd edition, 2004. View at MathSciNet
  15. J. Sotomayor, L. F. Mello, and D. de Carvalho Braga, “Lyapunov coefficients for degenerate Hopf bifurcations,” http://arxiv.org/abs/0709.3949.
  16. J. Sotomayor, L. F. Mello, and D. D. C. Braga, “Bifurcation analysis of the Watt governor system,” Computational and Applied Mathematics, vol. 26, no. 1, pp. 19–44, 2007. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. J. K. Hale and H. Koçak, Dynamics and Bifurcations, Texts in Applied Mathematics, vol. 3, Springer, New York, NY, USA, 1991. View at Publisher · View at Google Scholar · View at MathSciNet